MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ALTRIX, DOMESTIC; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO ALTRIX, DOMESTIC; SYSTEM, THERMAL REGULATING
Catalog Number 8001000001
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was alleged that a patient was burned while using the altrix.Severity and treatment information have not been provided at the time of reporting.
 
Additional Manufacturer Narrative
Additional details were provided regarding the alleged injury.The burn occurred in the operating room and was treated with silvadene cream.A clinical nurse consultant employed by stryker reviewed therapy data from the unit and did not find any abnormal temperature output from the unit.The unit was evaluated by stryker field service and no defect was found with the unit.A stryker medical science liaison identified that the combination of positioning during that surgery and comorbidities from that diagnosis likely reduced blood flow to the patient's skin, which would have made the patient more susceptible to burns.Based on this information, it was concluded that the burns were not attributed to the altrix device as the device did not pose a hazard or exhibit a malfunction.
 
Event or Problem Description

Brand Name
ALTRIX, DOMESTIC
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key20302974
Report Number0001831750-2024-01074
Device Sequence Number15401709
Product Code DWJ
UDI-Device Identifier07613327277555
UDI-Public(01)07613327277555(21)2024000100635
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K180834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8001000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown